# SDR PNSA2014112502

- Difficulty date: November 25, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 403
- Aircraft time: 39,782 hours
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, B

## Discrepancy

CARGO SMOKE LIGHT ON CWP ILLUMINATED INFLIGHT THEN CARGO, LAVATORY & AVIONICS LIGHTS ILLUMINATED ON SHUTDOWN.  PERFORMED CONTINUITY CHECKS ON SYSTEM'S WIRING, NO DEFECTS NOTED.  R & R AVIONICS & LAVATORY SMOKE DETECTORS FOR TROUBLESHOOTING OPERATIONS CHECK OK.  WEU REPLACED FOR TROUBLESHOOTING OPERATIONS CHECKED OK ALSO PERFORMED OVERWEIGHT LANDING INSPECTION.
